On the London theorem concerning the Borel relation for entire functions
Abstract
An estimate exact in a certain sense is obtained for the value of the exceptional set in the Borel relation for entire functionsDownloads
Published
25.11.1998
Issue
Section
Short communications
How to Cite
Filevych, P. V. “On the London Theorem Concerning the Borel Relation for Entire Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1578–1580, https://umj.imath.kiev.ua/index.php/umj/article/view/4814.